Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Husband loses erection very soon, tried foreplay, no help. Trying for baby. Need guidance ?

i have been married for two years but never had sex with my husband as he keeps travelling and i had my own inhibitions.but now since we are planning for a baby, we tried having sex 5-6 times. but every time, my husband who is 35 years old will have little erection in the beginning but not sufficient enough to penetrate.then very soon, he loses his erection suddenly.i do lot of foreplay with him but he just cant get sufficient erection. this has happened 5-6 times. i have been very nice to him and assured him that it is not a major problem. but i am myself disturbed as i badly want a child but every time we try, he has very less erection. i think he is too young for medicines like Viagra etc. He doesnt have any physical problem or health issues. please guide as i am very disturbed
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.
Based on your description.It is sure that your husband has a problem of what is called as Erectile Dysfunction.Since erection is a complex process involving Psychology,nervous and cardiovascular system There are multiple reasons for dysfunction The commonest are
1) Diabetes
2) Cardiovasclar prblems
3) Side effects of some medicines.
4)Psychological stress.
Please get his blood sugar level done to rule out Diabetes.If he is smoker ask him to stop smoking Have a diet rich in protein,Fruits and vegetable.Take some moderate exercises .All these measures will boost up his physique and confidence.He is 35 years old There is no age bar for taking Sildenafil(Viagra) so he can take Viagra 100 mg 1/2 hr before intercourse.If his problem still persists after trail of Viagra for few days consult some Urologist or Qualified sexologist for proper evaluation and further treatment.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor